A research on the mathematical problem solving beliefs of Turkish mathematics science and elementary pre service teachers in terms of different variables


SEZGİN MEMNUN D. , HART L. C. , AKKAYA R.

International Journal of Humanities and Social Sciences, vol.2, no.24, pp.172-184, 2012 (Refereed Journals of Other Institutions)

  • Publication Type: Article / Article
  • Volume: 2 Issue: 24
  • Publication Date: 2012
  • Title of Journal : International Journal of Humanities and Social Sciences
  • Page Numbers: pp.172-184